This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Hi, I'm currently taking 10mg of cipralex for anxiety and panic attacks. I have been taking the cipralex for 3 months. Lately I have been experiencing head spinning before I go to sleep. When I am asleep I am woken up by dizziness when turning. Also just upon waking I seem to get these strange impulses through my body which make the dizziness really bad. The dizziness usually goes away once I am awake and walking about. My anxiety usually is worse at night
I am really panicking about this and would be really grateful for any help. Is it anxiety related or something else.
Thank you :)
You should talk to your Dr about your symptoms. Dizziness is fairly common when you have anxiety but this really sounds like your medication. I've been on several meds myself and many of them have caused the symptoms your describing. It is kind of scary to be half asleep, turn over and get dizzy.
Sorry about this. I just realized that Cipralex and Lexapro are the same meds. I used to take Lexapro so I know exactly what your talking about. Yes, I do really think it's your meds causing the dizziness. I had it really bad when I was taking this med. I hated the dizzy rush feeling when I was drifting off to sleep. Do let your Dr know about what's going on though.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.